# SDR IPXA2024011791927

- Difficulty date: January 17, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N627UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65780
- Aircraft time: 10,628 hours, 1,641 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Punctured
- Location: Wng To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** PUNCTURE IN THIRD WING TO BODY FAIRING PANEL AFT OF RH BODY GEAR 194DL REMOVED FOD. DAMAGE IS 1/4" IN DIAMETER APPROXIMATELY 10' AFT OF FWD EDGE. TAP TEST FOR DELAM. NONE NOTED. DAMAGE IS WITHIN DEFERRABLE LIMITS PER SRM 53-00-70-1A-1 DETAIL V TABLE III. APPLIED ALUMINUM TAPE AS REQUIRED. REINSPECT EVERY 1,000 FH AND A PERMANENT REPAIR AT OR BEFORE 2,400 FC
